# SDR MZZA96010

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVERS WERE FOUND ON AFT ENTRY DOOR AND NEAR L1 ENTRY DOOR 'EXIT' SIGN.  THE DAMAGED 'EXIT' SIGN ASSEMBLIES WERE REMOVED AND REPLACED WITH BR9279-105 ASSEMBLIES PER B 727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 832772 AND 832999 (SEQ NR 02199, 02202)  (M)
